# SDR HEEA077580

- Difficulty date: December 17, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR116
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSES ELEVATOR TO TRIP OFF LINE.
